# SDR SWAA2022062420862

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 51,673 hours, 26,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMER OVERWING EXIT LOWER LIGHT LENS COVER FALLING OFF / [01] R&R LENS AT RH OVERWING EXIT DOOR LOWER LT ASSY PER MM 33-51-02
